# SDR SWAA2012121710706

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6547973U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CUSP WEB STA 715 TO 756 LEFT SIDE - FOUND CRACKED AT CORNER CUTOUT AFT END OF CUSP WEB.  CUT OUT DAMAGE ON CUSP WEB 1 1/4" X 5/8 IAW B717 SRM 53-00-55 REPAIR 4 FIG 212 FABRICATED FILLER FROM 7075-T6 .040 X 1 1/14X 5/8 PO 9001497
